# SDR 4DPA2023051300002

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 42,644 hours, 32,891 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 2155
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED SHORTLY AFTER TAKEOFF RUDDER OVERBOOST WAS PRESENTED ON THE EICAS, AFTER RUNNING THE QRH PUSHED OUT SYSTEM 2. MESSAGE DID NOT PERSIST. BELOW 135 PUSHED IN SYSTEM 2 MESSAGE DID PERSIST. CORR ACTION- MX TROUBLESHOT TO BAD RUDDER PRESSURE SWITCH. R&R'D PRESSURE SWITCH OPS TEST GOOD.
